메뉴 건너뛰기




Volumn 3, Issue 4, 1997, Pages 457-476

Computations in dynamical systems via random perturbations

Author keywords

Discretizations; Dynamical systems; Random perturbations

Indexed keywords


EID: 0031510880     PISSN: 10780947     EISSN: None     Source Type: Journal    
DOI: 10.3934/dcds.1997.3.457     Document Type: Article
Times cited : (16)

References (14)
  • 1
    • 0039792477 scopus 로고
    • Small perturbations of chaotic dynamical systems
    • M.L. Blank, Small perturbations of chaotic dynamical systems, Russian Math. Surveys 44:6 (1989), 1-33.
    • (1989) Russian Math. Surveys , vol.44 , Issue.6 , pp. 1-33
    • Blank, M.L.1
  • 2
    • 3042978510 scopus 로고
    • Singular perturbations of piecewise monotonie maps of the interval
    • A. Boyarsky, Singular perturbations of piecewise monotonie maps of the interval, J.Stat.Phys. 48 (1987), 561-569.
    • (1987) J.Stat.Phys. , vol.48 , pp. 561-569
    • Boyarsky, A.1
  • 3
    • 0007347089 scopus 로고    scopus 로고
    • Stochastic stability versus localization in one-dimensional chaotic dynamical systems
    • M. Blank and G. Keller, Stochastic stability versus localization in one-dimensional chaotic dynamical systems, Nonlinearity 10 (1997), 81-107.
    • (1997) Nonlinearity , vol.10 , pp. 81-107
    • Blank, M.1    Keller, G.2
  • 4
    • 0013501719 scopus 로고
    • The ergodic theory of Axiom A flows
    • R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math. 29 (1975), 181-202.
    • (1975) Invent. Math. , vol.29 , pp. 181-202
    • Bowen, R.1    Ruelle, D.2
  • 7
    • 51249178782 scopus 로고
    • Principal eigenvalues, topological pressure, and stochastic stability of eguilibrium states
    • Y. Kifer, Principal eigenvalues, topological pressure, and stochastic stability of eguilibrium states, Israel J. Math 70 (1990), 1-47.
    • (1990) Israel J. Math , vol.70 , pp. 1-47
    • Kifer, Y.1
  • 8
    • 51249172051 scopus 로고
    • Random perturbations of transformations of an interval
    • A. Katok and Y. Kifer, Random perturbations of transformations of an interval, J. D'Analyse Math. 47 (1986), 193-237.
    • (1986) J. D'Analyse Math. , vol.47 , pp. 193-237
    • Katok, A.1    Kifer, Y.2
  • 11
    • 51249183577 scopus 로고
    • Absolutely continuous measures for certain maps of an interval
    • M. Misiurewicz, Absolutely continuous measures for certain maps of an interval, Publ. Math. I.H.E.S. 53 (1981), 17-51.
    • (1981) Publ. Math. I.H.E.S. , vol.53 , pp. 17-51
    • Misiurewicz, M.1
  • 13
    • 0002897510 scopus 로고
    • Applications conservant une measure absolument continue par rapport a dx sur [0,1]
    • D. Ruelle, Applications conservant une measure absolument continue par rapport a dx sur [0,1], Comm. Math. Phys. 55 (1977), 47-51.
    • (1977) Comm. Math. Phys. , vol.55 , pp. 47-51
    • Ruelle, D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.